Previous |  Up |  Next

Article

Title: The natural affinors on $(J^r T^{*,a})^*$  (English)
Author: Mikulski, Włodzimierz M.
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 40
Issue: 1
Year: 2001
Pages: 179-184
.
Category: math
.
Summary:
MSC: 53A55
MSC: 58A20
MSC: 58A32
idZBL: Zbl 1050.58004
idMR: MR1904693
.
Date available: 2009-01-29T16:01:35Z
Last updated: 2012-05-03
Stable URL: http://hdl.handle.net/10338.dmlcz/120429
.
Reference: [1] Doupovec M.: Natural transformations between TTT*M and TT*TM.Czechoslovak Math. J. 43, 118 (1993), 599-613. MR 1258423
Reference: [2] Doupovec M., Kolář I.: Natural affinors on time-dependent Weil bundles.Arch. Math. (Brno) 27 (1991), 205-209. MR 1189217
Reference: [3] Gancarzewicz J., Kolář I.: Natural affinors on the extended r-th order tangent bundles.Suppl. Rendiconti Circolo Mat. Palermo 30 (1993), 95-100. Zbl 0791.58009, MR 1246623
Reference: [4] Kolář I., Michor P. W., Slovák J.: Natural operations in differential geometry.Springer-Verlag, Berlin, 1993. Zbl 0782.53013, MR 1202431
Reference: [5] Kolář I., Modugno M.: Torsions of connections on some natural bundles.Diff. Geom. and Appl. 2 (1992), 1-16. MR 1244453
Reference: [6] Kurek J.: Natural affinors on higher order cotangent bundles.Arch. Math. (Brno) 28 (1992), 175-180. MR 1222284
Reference: [7] Mikulski W. M.: Natural affinors on r-jet prolongation of the tangent bundle.Arch. Math. (Brno) 34, 2 (1998), 321-328. Zbl 0915.58006, MR 1645340
Reference: [8] Mikulski W. M.: The natural affinors on (g>fcT(r).Note di Matematica, to appear.
Reference: [9] Mikulski W. M.: The natural affinors on (JrT*)*.Arch. Math. (Brno) 36, 4 (2000), 261-267. MR 1811170
.

Files

Files Size Format View
ActaOlom_40-2001-1_16.pdf 592.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo